Who here on Yahoo answers has taken Paxil? any side effects?
Doctor prescribed me paxil like two Weeks ago cause of my anxiety and panic disorder! And I have not taken any. Im afraid to take any medication. I dont do illegal drugs either. Never have never will. I dont smoke or drink. Im an 18 year old male, and im basically an angel from above! Or something like that! But anyways, im good guy. So therefore I cant take any kind of medication. Especially cause there self-destructive..... Right? So did anyone experience any side effects? Is it bad?
- 9 years agoFavorite Answer
My hubby was severely abused as a child and has been on meds since a teen. He was put on Paxil at 14 and then in his early 20's (he's 37 now). He said it made him feel suicidal at 14 and then at 22 he said he felt like a sociopath. He felt no pain no love, nothing. However, my mom had a great reaction to Paxil. My hubby is now on Effexor and has been for about 8 years. It works really well for him. He said that people react different to medications and so you'll have to go through them to find out what works best for you. If you notice anything bad, go to the doc right away though!
I hope this was helpful to you. Good luck Hon!
- ChrisLv 69 years ago
Paxil's hard on some people. I've never tried it myself but the people that I've heard talking about Paxil are trying to get rid of it.
For me, Xanax is the silver bullet for anxiety and especially panic. - Could you ask your doctor to switch?
You'd rather take nothing. I get that. I don't know your background. My background is such that I have to take something. I tried to go it independently for 20 years. I got fired a lot. Had no personal relationships, got isolated, got fat.
If you do try pills, I hope your doctor has referred you to a therapist? Also, 20 mins. daily of any kind of movement will help a lot. Like walking slowly around the block. Also: breathe!
- 9 years ago
Some of the common side effects associated with Paxil (paroxetine) therapy include:
Anxiety or nervousness
Constipation or diarrhea
Decreased libido, erectile dysfunction, ejaculatory/orgasmic inability or delay.
If you experience any of the following less common side effects, you should call your doctor right away:
Agitation or irritability
and you don't even want to know what the severe side effects are, but I'm going to tell you anyways (^_-)
Allergic reaction - difficulty breathing; swelling of your face, lips or tongue or difficulty swallowing.
Problems with balance or coordination
Racing or abnormal heart rate
Please seek emergency medical attention if you experience any of the previous rare, but serious, side effects.Source(s): I practically spend my whole life in the hospital.
- Anonymous5 years ago
I think in some cases they may be beneficial but for the most part are over prescribed as any easy fix to problems that could be better treated with natural methods, such as an improved diet and exercise program. Pharmaceutical companies are drug dealers. Often the side effects from meds are as bad or worse than the actual condition they are supposed to treat.
- How do you think about the answers? You can sign in to vote the answer.
- 9 years ago
I did for about 6 monthsI. I was hungry all of the time & I craved sweets. I gained 75 lbs while on Paxil.